# SDR DL72S961414

- Difficulty date: May 21, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N406DA
- Make and model: Boeing 727232
- Aircraft serial: 21150
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Torque Box
- Condition: Cracked
- Location: Bs 1263
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THERE IS A CRACK IN THE ANGLE OF THE FWD TRANSVERSE BEAM AND AFT CHANNEL OF THE RT TORQUE BOX AT FS 1263.  THIS AREA OF THE TORQUE BOX IS THE SUBJECT OF THE AD 94-07-08 WHICH REQUIRES INSPECTION PER SB 53-0129.  THIS ERA WILL REPLACE THE DAMAGED PART IN ACCORDANCE WITH THE S/B.
